I am on 30MG daily dose Adderall XR and until very recently was on the full 40MG of viibryd (Currently in discontinuation cycle, down to 10MG). Side effects while on both for me might be different than you, but included: Mild increase in general anxiety, severe insomnia, severe reduction of personal motivation towards fulfillment (My perception of depression symptoms was alleviated, but could not find the drive to accomplish anything), very minor reduction of libido, and restless leg. I was put on 300MG of wellbutrin XL to counteract the side-effects. While it helped combat the psychological issues, since it can also cause insomnia I have to struggle to get maybe 4 hours of sleep each night. (Hence my discontinuation) I found out through my own research that Adderall and other amphetamine stimulants are specifically contraindicated as interactions to viibryd. It can increase your susceptibility to SSRI syndrome and seizure threshold. Especially in the presence of alcohol or consumption of CYP3A4 enzyme foods/drinks (e.g. grapefruit). [In other words, do NOT drink while on both. Better safe than sorry]
If you find that the reasons for which you are taking Viibryd are being properly treated/alleviated, but are experiencing side-effects, talk to your doc. They may prescribe additional medications to work around them. In what I have read, minor insomnia is common, so a basic sleep aid can help. I also found that taking it in the morning with breakfast can reduce/remove any nausea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Mar 2011 • 2 answers
Updated 19 Sep 2011 • 4 answers
Updated 14 Oct 2011 • 1 answer
Updated 18 Dec 2014 • 1 answer
Updated 19 Jul 2018 • 2 answers